Modafinil Exacerbates My Tinnitus

Discussion in 'Support' started by Double Jeopardy, Mar 26, 2011.

tinnitus forum
    1. I have diagnosed ADD and started taking Modafinil (Provigil) the only problem is my tinnitus goes through the roof. I stopped Modafinil and after a couple of days the ringing goes back to the previous, normal level.

      I have informed my Dr, he was surprised and probably adjusts medications. Does anyone have tinnitus and ADD here? or used Modafinil?
       
    2. Markku
      Inspired

      Markku Director Staff Benefactor Hall of Fame Team Trobalt Team Tech Team Awareness Team Research

      Tinnitus Since:
      04/2010
      Cause of Tinnitus:
      Syringing
      Use of Modafinil in the Treatment of Tinnitus

      Googled modafinil and tinnitus and found the aforementioned clinical trial. Noteworthy is the following:
      I couldn't find the results of that study though. And sorry, this didn't directly relate to your question on hand. //moving on to the point

      Google also brought up this discussion on the rnid forum:


      To me the first quote seems to be alike your experience with Modafinil. And the second quote explains how it might be possible for Modafinil to have an effect on tinnitus.

      But I'm not a doctor. It might be possible your ADD has a play in it too, the brain is such a complex thing. It's great you've already told about this to the doctor treating you.

      If you'd like, keep us posted on your situation in the future. We'll be here. :)
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.